MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Numbness (2415); Thrombosis/Thrombus (4440)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, a patient was implanted with a 12mm x 14cm and 14mm x 14cm gore® excluder® aaa endoprosthesis (excluder device) to treat arteriosclerosis obliterans of both lower limbs.The physician confirmed by angiography that the renal artery occlusion, the common iliac and external iliac arteries occlusion, and the lateral superficial femoral arteries occlusion.The left renal artery was lower than the right renal artery.The physician advanced 7-120mm baiduoli balloon catheter through the guide wire to dilate the abdominal aorta and bilateral iliac arteries.The angiography showed that the blood flow of the left kidney was limited, and the blood flow of the bilateral iliac arteries was good.Two excluder devices were implanted in bilateral iliac arteries.One 7-120mm baiduoli bare stent was placed on the left and right sides, and 2cm overlapped with the gore device.A 6-19mm baiduoli bare stent was implanted in left renal artery.The angiography showed that the bilateral renal arteries, the abdominal aorta, iliac artery and femoral artery were patent.The patient didn't experience adverse event during and after operation.He was discharged from the hospital on (b)(6) 2021.The patient took aspirin + rivaroxaban anticoagulant as doctor's advice to prevent stent thrombosis.On (b)(6) 2021, the patient went to the hospital because of "pain and numbness of the left lower limb".After examinations, he was preliminarily diagnosed as arteriosclerosis obliterans of the left lower limb (thrombosis formed in the stent?).On (b)(6) 2021, the patient was received reintervention.The physician gradually advanced the guide wire and single curved catheter to the abdominal aorta and stents.The angiography showed that the opening of gore device (12mm x 14cm) on the left side of the abdominal aorta was narrow and occluded, and the left iliac artery was narrow.One 8-80mm baiduoli balloon was used to dilate the proximal end of the stent, and 8-100mm abbott bare stent was implanted.A 6-150mm baiduoli balloon was used to dilate the left iliac artery.The angiography showed that left abdominal aorta and iliac artery were patent.After treatment, the patient was discharged on (b)(6) 2021.
 
Event or Problem Description
The patient recovered and discharged from the hospital.The results of follow-up were good.The physician did not complain about gore's products.
 
Additional Manufacturer Narrative
Update g1 and g3.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
pixie xi
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12966023
Report Number3007284313-2021-01699
Device Sequence Number11866183
Product Code MIH
UDI-Device Identifier00733132618644
UDI-Public00733132618644
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2023
Device Model NumberPLC121400
Device Catalogue NumberPLC121400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2021
Supplement Date Received by Manufacturer11/12/2021
05/17/2022
Initial Report FDA Received Date12/09/2021
Supplement Report FDA Received Date12/16/2021
05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight76 KG